MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS; Syringe, piston
Model Number 328418
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
How often has the issue occurred? once when did the incident occur? unknown description hcp email comments.Not knowing date of exp of products.Dates missing from box.Hcp checking on dates.Email does not state if items were used 1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577 2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531 3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670 from: customer care.Sent: monday, (b)(6) 2025 3:40 pm.To: (b)(6).Subject: fwd: you have a reply - req-(b)(4) - fw: medical inquiry response for: (b)(4).Hello team, please look into the following query and do the needful.Thanks, and regards, (b)(6) on mon, (b)(6), 2025 4:06 pm, medical <(b)(6)> wrote: customer care team, this came through to the medical information mailbox today, would either of you be able to address their concern around expiration sent: monday, (b)(6) 2025 3:25 pm.To: medical information <(b)(6)>.Subject: fw: medical inquiry response for: (b)(4).Hi, please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.The please see email below.I was directed by bd to contact medical at embecta.Need assistance with figuring out when the bd syringes we have in stock expires.No expiration date on boxes and i am not sure when we received these boxes.The email below should have the type of insulin syringe along with the lot #.Thank you, from: name removed.Sent: monday, (b)(6) 2025 8:55 am.To: name removed.Subject: medical inquiry response for: (b)(4).Thank you for your recent inquiry.You recently made the following medical inquiry request: could you please help with the below? the clinic i work at (b)(6) has several boxes of bd insulin syringes.I'm not able to find the expiration date on these boxes and i am not sure what year we obtained these syringes.I attached images of the following bd insulin syringes we have along with the lot number.1.Bd insulin syringes with the bd ultra-fine needle, capacity: ½ ml cc, length: 12.77 mm, gauge: 30g, lot #: 5159577.2.Bd insulin syringes with the bd ultra-fine needle, capacity: 3/10 ml cc, length: 8mm, gauge: 31g, lot #: 5195531.3.Bd insulin syringes with the bd ultra- fine needle, capacity: 1 ml cc, length: 8mm, gauge: 31g, lot #: 4349670.
 
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SYRINGE 1.0ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21859100
Report Number3024508819-2025-00186
Device Sequence Number20812611
Product Code FMF
UDI-Device Identifier00382908418034
UDI-Public00382908418034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328418
Device Lot Number4349670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown